Duke Mathematical Journal

Minimal representations of the hyperspace of a continuum

M. K. Fort, Jr. and Jack Segal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 32, Number 1 (1965), 129-137.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077375641

Digital Object Identifier
doi:10.1215/S0012-7094-65-03211-4

Mathematical Reviews number (MathSciNet)
MR0175096

Zentralblatt MATH identifier
0129.38602

Subjects
Primary: 54.25

Citation

Fort, Jr., M. K.; Segal, Jack. Minimal representations of the hyperspace of a continuum. Duke Math. J. 32 (1965), no. 1, 129--137. doi:10.1215/S0012-7094-65-03211-4. https://projecteuclid.org/euclid.dmj/1077375641


Export citation